# SDR CALA2025052604946

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 123,288 hours, 18,872 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR  VIBRATIONS IN FLIGHT CONTROLS CREW DEBRIEF STATED AT 10,000 FT FELT VIBRATION IN THE CAPTS AND FOS YOKE IN CLIMB TO CRUISE AT SPEEDS OF 250,280 TO 320 THE INTENSITY RAMPED UP AND STAYED THERE IN ALL PHASES OF FLIGHT. DURING TURNS, ASCENDING AND DESCENDING. HE COULD NOT ISOLATE WHETHER IT WAS AILERONS OR ELEVATOR ASSOCIATION.NOTHING FELT IN THE RUDDER PEDALS. THE INTENSITY STEPPED DOWN TO 50% ON FINAL APPROACH WITH FULL FLAPS. NO FLAP OVERSPEED AT ANY SETTING AND NO ECIAS MESSAGES INSPECTED APU DOOR REF MM 05-51-38-202-001 PART 1(A) "VIBRATION IN FLIGHT CONTROLS" NO DEFECTS NOTED.  CHECKED APU DOOR FOR PROPER FAIRING IN CLOSED POSITION AND FOR ANY DEFECTS IN OPENED POSITION. NONE FOUND PERFORMED FIM 05-00 TASK 801 OPERATE ALL FLIGHT CONTROL SURFACES WITH ALL THREE HYDRAULIC SYSTEMS PRESSURIZED, STEP A - N, NO DEFECTS NOTED.  NEED TO CONTINUE FROM THIS STEP. REF AMM# 05-51 TASK 801. CONTINUED STEPS O THRU S STAB OPERATION, BLOWOUT PANELS, STAB,APU DOOR AND FLAP LEADING AND TRAILING EDGES.  NO DEFECTS FOUND OTHER THAN PANEL/SEAL ON LOG#4939600 AND #4939615. STILL REQUIRES LANING GEAR AND FILLET SEAL INSPECTIONS INSPECTED FLAP SLATS STEPS A THRU J. INSPECTED BLOWOUT PANELS STEPS A THRU C.  APU DOOR STEPS A THRU F.  STABILIZER STEPS A THRU D.  NO DEFTECTS FOUND. REF #05-00 TASK 801 FILLET FAIRING AND ACCESS PANEL VISUALLY CHECKED AND LANDING GEAR DOORS CHECKED. IRW AMM 05-51 TASK 801.
